I have very much irregular period. My last period date was on Feb 2 n till date there is no any sign of my period n this problem is from past a year. Due to busy schedule was unable go with check up n may be because of irregular period I have started putting on my weight. Kindly advise on the same
Like the answers? Chat privately with the doctor of your choice
It's the reverse, as ur weight increases the more irregular ur periods would become. U have to change the complete lifestyle. Not only weight but the foods u eat n of course the stress ur undergoing all that affects. The treatment to make ur periods regular should be started once u r married. Even if u take treatment now, the periods would be normal on treatment but once u stop the treatment they would return back to the state they r in now
Hi.there are many reasons which causes delayed period like uterine scarring due to some procedures,uterine abnormality, fibroid in uterus or endometriosis,certain medications, hormonal imbalance like thyroid disorders will effect menstrual cycle or pituitary disorders can also affect menstrual cycle or it might be PCOS. Stopping medications causing delayed periods will itself improve your condition.hyperthyroidism or hypothyroidism treatment will help in bringing back the menstrual cycle to normalcy to some extent.If its a PCOS, you may also experience pimples, weight gain, excessive hair growth on your body,sometimes even depression will be there, based on the history you are mentioning I am suspecting hormonal imbalance, so kindly consult a gynecologist for further management.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.